Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 47574, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/47574

Vector bundles over three-dimensional spherical space forms

ICMC-USP, São Carlos 13560-970, Brazil

Received 12 March 2006; Accepted 13 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Esdras Teixeira Costa, Oziride Manzoli Neto, and Mauro Spreafico, “Vector bundles over three-dimensional spherical space forms,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 47574, 11 pages, 2006. https://doi.org/10.1155/IJMMS/2006/47574.